# SDR ASAA2022061938730

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 57,995 hours, 17,100 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 609891005
- Part serial: 080607154
- Condition: Low Pressure
- Location: Center Wing Tank
- Part time: 57,993 hours, 17,099 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROACHING ETOPS ENTRY AT 35,000 FEET "MASTER CAUTION-FUEL" ANNUNCIATOR ILLUMINATED ALONG WITH LEFT CENTER TANK "LOW PRESSURE" LIGHT. RAN 'FUEL PUMP LOW PRESSURE' CHECKLIST. OPENED CROSSFEED VALVE AND MOVED LEFT FUEL PUMP SWITCH TO OFF. GROUNDED - YES. AIR TURNBACK - TROUBLESHOT LH CENTER TANK BOOST PUMP. REMOVED AND REPLACED LH CENTER TANK BOOST PUMP PER B737-800 AMM 28-22-41-000-801, AND AMM 28-22-41-400-801. GROUND VERIFICATION CHECKS GOOD PER AMM 28-22-41-710-801.
